# SDR 2A6D2021081208401

- Difficulty date: August 12, 2021
- Submitted: August 12, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 5,756 hours, 15,664 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,161 hours, 9,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 350A21123921
- Condition: Chafed
- Location: Engine Bay
- Part time: 5,756 hours, 15,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE ENGINE DECK (PN: 350A21-1239.21) IN THE FORM OF CHAFES. THE DAMAGE AREAS WERE DISCOVERED TO BE OUTBOARD FROM THE SCUPPER DRAIN HOLE WITH THE LARGEST CHAFE MEASURING 0.40” X 0.30” AND REPORTED TO BE 0.108MM (0.004”) DEEP.
